Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Semidiscrete least-squares methods for second order parabolic problems with nonhomogenous data
HTML articles powered by AMS MathViewer

by J. Thomas King PDF
Math. Comp. 28 (1974), 405-411 Request permission


Recently, Bramble and Thomée proposed semidiscrete least-squares methods for the heat equation. In this paper we extend these methods to variable coefficient parabolic operators with nonhomogeneous equations and boundary conditions.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65N30
  • Retrieve articles in all journals with MSC: 65N30
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Math. Comp. 28 (1974), 405-411
  • MSC: Primary 65N30
  • DOI:
  • MathSciNet review: 0373323